Haptotrope (haptotrope) wrote in vaginapagina,
Haptotrope
haptotrope
vaginapagina

PCOS + BCP +bleed timing.

So it would seem that I'm on BCP for PCOS (to regulate a cycle that normally doesn't exist) and each month I've taken it (Yaz) my period has gotten later and later, Now it starts on the day when I'm supposed to start the new pack of pills... which if I recall, sets up the body to stop the bleed, and get on with the beginning of the cycle.

So: should I:
-delay the new pack by a day or two to allow the bleed to happen, and clear out the extra chances of endometriosis.
-take it on schedule and trust the medicine
-something else?

I'm using condoms as a back-up method, so, the pregnancy risk is a non issue.

Thanks muchly!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments